# SDR SWAA2024101635292

- Difficulty date: September 8, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 58,179 hours, 35,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING R/H OVERWING EXIT DUE TO CORROSION EVAL; REMOVED SEALANT AROUND CORRODED AREAS; AND NOTICED A DRILLED START AT BS 616+20; WL221; RBL70.<[01] COMPLETED STEPS 1 AND 2;[02] APPLICABILITY AND LIMIT STATEMENTS.;[03] BLENDED AND REMOVED DRILL START DAMAGE AT STA 616+20 WL 221 RBL 70 R/H OVERWING EXIT LOWER SILL IAW SRM 53-40-15-1A-1 FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED R/H OWE LOWER SILL PER SRM 51-40-02-0G-0 INSTALLED NEW WEB AT BS 616+20; WL221; RBL70. IAW SRM 51-40-02; BOEING DWG# 144A8201 REV :-;[04] VERIFIED CORRECTIVE ACTION #3
